# SDR AALA2023112011402

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,742 hours, 38,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT ATTACHMENT SLAT TRACK 1 ON MID FORWARD BOLT ON RIGHT-HAND WING LOCATED AT WS 700 AND RIB 2. REPLACED BOLT PER TASK CARD 26C61057005.
